Thank you so much for all your wonderful replies.I have been seeing my GP with these things and at this stage have had several injections to stop the nausea, they last about
a day! She put me on a stronger strength anti vommitting pill, one used for chemo sufferers and that seems to have halted the actual vommitting if not the nausea. I agree the dehydration was making me really bad at one stage. I sem to get a couple of days relief and then the whole cycle starts again.
I'm wondering now if the headache is linked to the durogesic pain patch I've been on, I've been on the 50mcg one. Has anyone suffered migraine style headaches with these? I know under side effects it says headache, but this is more like migraine because it involves my right eye and wonky vision. (Poor Skeye, ho w do you cope?)
Now I have a new problem, I'M FLARING AGAIN! I can't believe it, I didn't think things could get worse. Its a long weekend here because of ANZAC day. So I've taken myself to bed for the weekend, my joints are on fire. I have a sinking feeling when I do get hold of my rheumy on Tues, she'll up my prednisone. I've fought so hard to cut it down to 5mg per day. I feel like What Next? I mean headches and nausea were pretty bad already I didn't need my joints to swell up in response too.
My GP took me off the durogesic patches and is putting me on the Norspan ones? Are these the same brands as the States? Has anyone any experience? I'm suppose to start the Norspan Monday, but in the meantime take panadeine forte (tylenol + codeine) but because of the flare and after 24 hours of agony, I got up in the middle of the night and swallwed an oxycontin. I took another this morning and I feel so much better. No headache, just sore joints. I feel the patches may be the cause? Anyone heard of it before?
Sorry I haven't given individual replies, my hands are too sore, golitho